×

Found 8 Documents (Results 1–8)

100
MathJax

The Brauer groups of local hyperelliptic curves with good reduction. (English. Russian original) Zbl 0871.13002

St. Petersbg. Math. J. 7, No. 6, 1033-1048 (1996); translation from Algebra Anal. 7, No. 6, 227-249 (1995).
MSC:  14F22 14H52 11R52
PDF BibTeX XML Cite

The regularity properties of solutions of variational problems in the theory of phase transitions in elastic solids. (English. Russian original) Zbl 0947.74019

St. Petersbg. Math. J. 7, No. 6, 979-1003 (1996); translation from Algebra Anal. 7, No. 6, 153-187 (1995).
Reviewer: O.Titow (Berlin)
PDF BibTeX XML Cite

Uniform approximation by harmonic differential forms on Euclidean space. (English. Russian original) Zbl 0952.58002

St. Petersbg. Math. J. 7, No. 6, 943-977 (1996); translation from Algebra Anal. 7, No. 6, 104-152 (1995).
Reviewer: J.Siciak (Krakow)
MSC:  58A10 31B35
PDF BibTeX XML Cite

Semiclassical asymptotics of the resolvent of the integral convolution operator with sine-kernel on a finite interval. (English. Russian original) Zbl 0862.35148

St. Petersbg. Math. J. 7, No. 6, 925-942 (1996); translation from Algebra Anal. 7, No. 6, 70-103 (1995).
MSC:  35S05 47G10
PDF BibTeX XML Cite

Genera and the cancellation of torsion-free modules of finite rank. (English. Russian original) Zbl 0861.16011

St. Petersbg. Math. J. 7, No. 6, 891-924 (1996); corrections ibid. 11, No. 4, 701-702 (2000); translation from Algebra Anal. 7, No. 6, 33-78 (1995); corrections ibid. 11, No. 4, 222-224 (1999).
Reviewer: L.Bican (Praha)
PDF BibTeX XML Cite

Filter Results by …

all top 3

Classification